# SDR CKSA98541

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Engine: Pwa JT9D7J
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE 'B' LOOP FIRE DETECTION LIGHT ILLUMINATED, INDICATOR WENT OFF SCALE HIGH AND ERRATIC.  INSPECTED LOOPS SYSTEM.  OPS CHECK GOOD (TEST) IAW B747 M/M 26-11-00.
